# SDR DL757090332

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Apu Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT PAE, CORROSION WAS FOUND ON THE APU DOOR CUTOUT OUTBOARD STRAP.  THE CORROSION WAS REMOVED BY CUTTING OUT THE DAMAGE AND A BOEING-APPROVED REPAIR WAS INSTALLED.
